Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities


Author: C. H. Clemens
Journal: Trans. Amer. Math. Soc. 136 (1969), 93-108
MSC: Primary 14.01; Secondary 57.00
MathSciNet review: 0233814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Clemens, Picard-Lefschetz theorem for families of algebraic varieties acquiring certain singularities, Doctoral Dissertation, Berkeley, Calif., 1966 (unpublished)($ ^{2}$).
  • [2] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall Inc., Englewood Cliffs, N.J., 1965. MR 0180696 (31 #4927)
  • [3] S. Lefschetz, L'analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924.
  • [4] J. Milnor, Differentiable structures, Mimeographed notes, Princeton Univ., Princeton, N. J., 1961.
  • [5] Frédéric Pham, Formules de Picard-Lefschetz généralisées et ramification des intégrales, Bull. Soc. Math. France 93 (1965), 333–367 (French). MR 0195868 (33 #4064)
  • [6] E. Picard and G. Simart, Théorie des fonctions algébrique de deux variables indépendantes. I, Gauthier-Villars, Paris, 1897; Chapitre IV.
  • [7] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258 (12,522b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.01, 57.00

Retrieve articles in all journals with MSC: 14.01, 57.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0233814-9
PII: S 0002-9947(1969)0233814-9
Article copyright: © Copyright 1969 American Mathematical Society